Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 240, NWS Albuquerque, NM

July 4, 20215 counties in New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 4, 2021, 10:52 PM MDT for 5 counties in New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 10:52 PM MDT (04:52 UTC)
Expired
Jul 4, 2021, 11:30 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Curry County, NM, De Baca County, NM, Guadalupe County, NM, Quay County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 18 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2304 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS55 KABQ 050452
SVRABQ
NMC009-011-019-037-041-050530-
/O.NEW.KABQ.SV.W.0240.210705T0452Z-210705T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1052 PM MDT Sun Jul 4 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern Roosevelt County in east central New Mexico...
  Northeastern De Baca County in east central New Mexico...
  Southwestern Quay County in east central New Mexico...
  Curry County in east central New Mexico...
  Eastern Guadalupe County in east central New Mexico...

* Until 1130 PM MDT.

* At 1051 PM MDT, severe thunderstorms were located along a line
  extending from near Newkirk to near Bellview, moving south at 35
  mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Clovis, Texico, Melrose, Grady, House, Saint Vrain, Ragland,
  Ranchvale, Cannon Air Force Base and Broadview.

This includes Highway 60 between Mile Markers 371 and 397.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across a good portion of Quay County. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lighting
is one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Heavy rains from severe thunderstorms can produce sudden and 
dangerous flows in arroyos, ditches and over low water crossings. Do 
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3456 10435 3501 10431 3479 10304 3433 10305
TIME...MOT...LOC 0451Z 009DEG 29KT 3508 10423 3489 10306 

HAIL...0.75IN
WIND...70MPH
 
$$

DPorter
2 follow-up statements
527 
WWUS55 KABQ 050507
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1107 PM MDT Sun Jul 4 2021

NMC009-011-019-037-041-050530-
/O.CON.KABQ.SV.W.0240.000000T0000Z-210705T0530Z/
Roosevelt-De Baca-Quay-Curry-Guadalupe-
1107 PM MDT Sun Jul 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR NORTHWESTERN ROOSEVELT...NORTHEASTERN DE BACA...SOUTHWESTERN
QUAY...CURRY AND EASTERN GUADALUPE COUNTIES...

At 1106 PM MDT, severe thunderstorms were located along a line
extending from 6 miles south of Newkirk to near Bellview, moving
south at 40 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Clovis, Texico, Melrose, Grady, House, Saint Vrain, Ragland,
Ranchvale, Cannon Air Force Base and Broadview.

This includes Highway 60 between Mile Markers 371 and 397.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3456 10435 3501 10431 3479 10304 3433 10305
TIME...MOT...LOC 0506Z 009DEG 29KT 3498 10425 3479 10308 

HAIL...0.75IN
WIND...80MPH
 
$$

DPorter
107 
WWUS55 KABQ 050519
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1119 PM MDT Sun Jul 4 2021

NMC019-050528-
/O.CAN.KABQ.SV.W.0240.000000T0000Z-210705T0530Z/
Guadalupe-
1119 PM MDT Sun Jul 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUADALUPE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled for Guadalupe County 
only.

LAT...LON 3457 10412 3498 10412 3479 10304 3454 10305
      3448 10368
TIME...MOT...LOC 0518Z 014DEG 36KT 3489 10429 3467 10377 3478 10307 

$$

NMC009-011-037-041-050530-
/O.CON.KABQ.SV.W.0240.000000T0000Z-210705T0530Z/
Roosevelt-De Baca-Quay-Curry-
1119 PM MDT Sun Jul 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR NORTHWESTERN ROOSEVELT...NORTHEASTERN DE BACA...SOUTHWESTERN QUAY
AND CENTRAL CURRY COUNTIES...

At 1118 PM MDT, severe thunderstorms were located along a line
extending from 11 miles southeast of Cuervo to 7 miles east of House
to near Bellview, moving south at 40 mph.

These are very dangerous storms.

HAZARD...70 to 80 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Clovis, Grady, House, Ragland, Broadview, Forrest and Mcalister. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3457 10412 3498 10412 3479 10304 3454 10305
      3448 10368
TIME...MOT...LOC 0518Z 014DEG 36KT 3489 10429 3467 10377 3478 10307 

HAIL...<.75IN
WIND...80MPH
 
$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:50 PM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 4, 5:50 PM MDT, 5 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
550 PM MDT Sun Jul 4 2021

.AVIATION...
00Z TAF CYCLE
Evening convection to continue with storms moving off the mountains
onto the valleys and plains. A few storms will become severe,
producing large hail and high winds. Steering flow taking storms
mostly from N to S, perhaps as far as KROW late this evening. East
and southeast canyon winds will occur again at KSAF and KABQ from
convection east of the Sandia/Manzanos. Conditions improve after
midnight with more patchy low clouds and fog over the eastern plains
Monday morning. Another round of widespread showers and thunderstorms
Monday afternoon.

&&

.PREV DISCUSSION...201 PM MDT Sun Jul 4 2021...
.SYNOPSIS...
A marginal to slight risk of storms becoming severe exists across the
eastern plains for storms moving south from the Sangre de Cristo's
and Johnson/Bartlett mesas through the eastern plains late this
afternoon and evening. Tuesday will see the most active storm
coverage with a drying trend occurring Wednesday through Friday.
Storm motions look to remain mainly north to south regardless of the
storm chances each day. Unfortunately, the only spot to mostly miss
out with storm chances remains far northwestern NM near Farmington
each day.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
Afternoon convection has already begun atop the high terrain this
afternoon. Abundant deep layer monsoon moisture remains, although it
has trended down a bit evidenced by this morning's ABQ sounding
sampling 1.01" PWAT. Dewpoints range from the high side on the upper
50s to 60s across the eastern plains the Rio Grande Valley, with 40s
along and west of the divide. Water vapor imagery shows the H5 upper
high now centered over southern UT and the Four Corners area, with a
perturbation sliding south over the high plains along the eastern
periphery of the upper high. This has created stronger N/NNW flow and
shear off the front range of the Rockies into eastern NM, overriding
continued southerly return flow at the surface. This combined with an
increasing instability over the plains has prompted a marginal to
slight risk of storms moving SE off the slopes of the central
mountain chain and Johnson/Bartlett mesas to become severe late this
afternoon and evening. Storm motions will favor a mostly north to
south direction. Severe winds and hail will the be the main severe
weather hazards associated with any storm. Meanwhile, an isolated
flash flood risk remains over the south-central and southwestern
areas where abundant moisture is closest to the center of the upper
high. Storm motions here will remain slow and erratic, but a lack of
shear should produce pulse convection keeping downpours short-
lived. Given this lesser threat, have elected to keep a blank Flash
Flood Watch map with this forecast package.

The overnight will see the severe storm risk gradually taper off near
the midnight hour over east-central and southeastern portions of the
forecast area. Low clouds and patchy fog look to return to parts of
the eastern plains again. Monday sees the upper high slide more over
the forecast area with lesser moisture to work with for storms.
However, it will not be enough of a downtick and scattered storms are
again in the cards to slowly drift off the high terrain during the
afternoon.

LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)...
The long term period will begin with what looks to be the most active
convective day of the forecast period Tuesday. With the upper high
sliding back west over the Great Basin, northerly flow aloft
overriding surface easterly upslope flow through eastern NM will
steer high terrain storms along and east of the central mountain
chain southward spilling into surrounding lower elevations. Models
continue to depict dry air becoming entrained around the northern
side of the high wrapping around into northern NM beginning
Wednesday. This will bring a downtick in storm coverage mid-week,
especially as the upper high nudges back eastward over NM a bit.
Thankfully this looks to be short-lived with both the GFS and ECMWF
showing the high wobbling back west with northerly flow aloft and
easterly upslope flow setting back up again over eastern NM Saturday.

24/44

&&

.FIRE WEATHER...
No fire weather concerns through the forecast period. Continued
rounds of afternoon storms forming over the high terrain, generally
moving slowly or to the south every day. However, a few storms could
become severe producing severe winds and hail over eastern plains
late this afternoon and evening. Upper high will wobble west and east
from Four Corners to the Great Basin this week, with driest and
warmest days Wednesday through Friday. Return of more active storm
coverage by next weekend. Ventilation will be a mixed bag of poor to
good, with excellent recoveries remaining for many areas except the
far northwest plateau.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jul 4, 3:23 AM MDT, 19 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
323 AM MDT Sun Jul 4 2021

NMZ201>241-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
323 AM MDT Sun Jul 4 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a Slight Risk for severe thunderstorms across the eastern
plains of New Mexico from mid-afternoon through late evening. Main
threats will be large hail and damaging straight-line winds. Heavy
rainfall capable of localized flash flooding will also be a concern
across the entire region, especially with slow-moving storms and/or
near and downstream from wildfire burn scars.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The active monsoon pattern will continue to support elevated storm
coverage and the threat for heavy rainfall capable of flash flooding
for Monday and Tuesday. In fact, there may be an elevated threat for
flash flood potential along and east of the central mountain chain on
Tuesday, especially near and downstream from wildfire burn scars and
across parts of eastern Lincoln and western Chaves counties.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, rainfall amounts
and any flooding through the National Weather Service Albuquerque web
site at weather.gov/abq or by calling 1.888.386.7637.

DPorter

In the hours before

Special weather statement, Jul 4, 8:31 PM MDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
831 PM MDT Sun Jul 4 2021

NMZ232>234-050300-
Eastern San Miguel County-Guadalupe County-Quay County-
831 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...WEST
CENTRAL QUAY AND NORTHEASTERN GUADALUPE COUNTIES UNTIL 900 PM MDT...

At 830 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Montoya, or 15 miles west of Tucumcari. This storm
was nearly stationary.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Montoya.

This includes the following highways...
 Interstate 40 between Mile Markers 310 and 323.
 State Road 104 near Mile Marker 84.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3532 10404 3522 10382 3500 10392 3514 10423
TIME...MOT...LOC 0230Z 034DEG 2KT 3520 10400

44
Special weather statement, Jul 4, 8:59 PM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
859 PM MDT Sun Jul 4 2021

NMZ234-050330-
Quay County-
859 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL QUAY COUNTY UNTIL
930 PM MDT...

At 859 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ragland, or 21 miles south of Tucumcari. This storm was nearly
stationary.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ragland and Forrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3496 10370 3498 10345 3487 10340 3472 10364
      3484 10383
TIME...MOT...LOC 0259Z 356DEG 1KT 3487 10365

44
Special weather statement, Jul 4, 10:09 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1009 PM MDT Sun Jul 4 2021

NMZ231>235-050445-
Eastern San Miguel County-Harding County-Guadalupe County-Curry
County-Quay County-
1009 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL...SOUTHEASTERN
HARDING...NORTHERN QUAY...NORTHEASTERN CURRY AND NORTHEASTERN
GUADALUPE COUNTIES UNTIL 1045 PM MDT...

At 1009 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Conchas Dam to near Glenrio.
Movement was south at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms. Heavy rain will also be possible with these storms.

Locations impacted include...
Tucumcari, Logan, San Jon, Conchas, Glenrio, Ute Lake State Park,
Conchas Lake State Park, Conchas Dam, Bell Ranch and Bard.

This includes the following highways...
 Interstate 40 between Mile Markers 321 and 373.
 State Road 104 between Mile Markers 60 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3524 10440 3570 10438 3546 10304 3491 10304
TIME...MOT...LOC 0409Z 001DEG 22KT 3553 10422 3524 10307

DPorter
Special weather statement, Jul 4, 10:14 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1014 PM MDT Sun Jul 4 2021

NMZ233-234-237-050445-
Guadalupe County-Quay County-De Baca County-
1014 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA...
SOUTHWESTERN QUAY AND EAST CENTRAL GUADALUPE COUNTIES UNTIL 1045 PM
MDT...

At 1013 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Sumner Lake State Park, or 16 miles north of Fort
Sumner, moving southwest at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
Fort Sumner, Sumner Lake State Park and Sumner Lake.

This includes Highway 60 near Mile Marker 324, and between Mile
Markers 326 and 338.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3483 10422 3475 10400 3438 10407 3454 10448
TIME...MOT...LOC 0413Z 027DEG 20KT 3471 10419

DPorter
Special weather statement, Jul 4, 10:34 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1034 PM MDT Sun Jul 4 2021

NMZ236-050500-
Roosevelt County-
1034 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT COUNTY UNTIL
1100 PM MDT...

At 1034 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Elida, or 15 miles west of Portales, moving south at
15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
Elida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3423 10373 3418 10345 3387 10341 3398 10383
TIME...MOT...LOC 0434Z 005DEG 12KT 3411 10360

DPorter
Local storm report, Jul 4, 10:41 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1041 PM MDT SUN JUL 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     7 ENE TUCUMCARI         35.21N 103.61W
07/04/2021  M63 MPH          QUAY               NM   ASOS

            KTCC ASOS.

&&

EVENT NUMBER ABQ202102415

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:12 PM MDTSpecial Weather StatementABQQuay33 min
Jul 4, 6:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe45 min
Jul 4, 6:45 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 4, 6:47 PM MDTSpecial Weather StatementABQQuay28 min
Jul 4, 6:55 PM MDTSevere Thunderstorm WarningABQCurry, Quay65 min
Jul 4, 7:28 PM MDTSpecial Weather StatementABQUnion32 min
Jul 4, 7:40 PM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Jul 4, 7:42 PM MDTSevere Thunderstorm WarningABQUnion30 min
Jul 4, 7:44 PM MDTAreal Flood AdvisoryABQUnion3 hr
Jul 4, 7:59 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt61 min
Jul 4, 8:25 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Jul 4, 8:31 PM MDTSpecial Weather StatementABQQuay29 min
Jul 4, 8:35 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel55 min
Jul 4, 8:51 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Quay, Roosevelt54 min
Jul 4, 8:59 PM MDTSpecial Weather StatementABQQuay31 min
Jul 4, 9:17 PM MDTAreal Flood AdvisoryABQCurry118 min
Jul 4, 9:17 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt25 min
Jul 4, 9:31 PM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay119 min
Jul 4, 10:09 PM MDTSpecial Weather StatementABQQuay36 min
Jul 4, 10:14 PM MDTSpecial Weather StatementABQDe Baca31 min
Jul 4, 10:23 PM MDTSevere Thunderstorm WarningABQCurry, Guadalupe, Quay, San Miguel52 min
Jul 4, 10:34 PM MDTSpecial Weather StatementABQRoosevelt26 min
Jul 4, 11:26 PM MDTAreal Flood AdvisoryABQRoosevelt94 min
Jul 4, 11:30 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt60 min
Jul 5, 12:09 AM MDTAreal Flood AdvisoryABQCurry, Quay81 min
Jul 5, 12:24 AM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Roosevelt66 min
Jul 5, 12:34 AM MDTAreal Flood AdvisoryABQCurry86 min
Jul 5, 1:08 AM MDTAreal Flood AdvisoryABQChaves, De Baca112 min
Jul 5, 1:20 AM MDTAreal Flood AdvisoryABQRoosevelt85 min
Jul 5, 1:29 AM MDTSpecial Weather StatementABQ46 min
Jul 5, 1:53 AM MDTAreal Flood AdvisoryABQChaves112 min
Jul 5, 2:11 AM MDTSpecial Weather StatementABQChaves49 min
Jul 5, 2:33 AM MDTAreal Flood AdvisoryABQChaves117 min
Jul 5, 1:41 PM MDTSpecial Weather StatementABQTaos34 min
Jul 5, 2:32 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 5, 2:50 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos115 min
Jul 5, 3:34 PM MDTSpecial Weather StatementABQTaos26 min
Jul 5, 4:11 PM MDTSpecial Weather StatementABQLos Alamos34 min
Jul 5, 4:19 PM MDTSpecial Weather StatementABQMora26 min
Jul 5, 4:27 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 5, 4:29 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos2 hr
Jul 5, 5:08 PM MDTSpecial Weather StatementABQLos Alamos37 min
Jul 5, 5:52 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance2 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.